# SDR SWAA2013021912754

- Difficulty date: February 12, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6546460
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AT RSS 537.806 TRAILING EDGE STRUCTURE RT WING.  REPLACED SUPPORT ANGLE LOCATED AT RSS 537.806 TRAILING EDGE STRUCTURE RT WING IAW SRM B737-300 51-10-02 PAGE 8 51-40-02 DWG 65-46460.
